New Sobolev spaces via generalized Poincaré inequalities on metric measure spaces

Lixin Yan, Dachun Yang*

*Corresponding author for this work

    Research output: Contribution to journalReview article

    Original languageEnglish
    Pages (from-to)480-483
    Number of pages4
    JournalFrontiers of Mathematics in China
    Volume1
    Issue number3
    DOIs
    Publication statusPublished - Sep 2006

    Keywords

    • Approximation of the identity
    • Embedding theorem
    • Hajłasz-Sobolev space
    • Poincaŕe inequality
    • Sharp maximal function
    • Sobolev space
    • Space of homogeneous type

    Cite this